File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A delay-partitioning approach to the stability analysis of discrete-time systems

TitleA delay-partitioning approach to the stability analysis of discrete-time systems
Authors
KeywordsAsymptotic Stability
Delay Systems
Discrete-Time Systems
Issue Date2010
PublisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/automatica
Citation
Automatica, 2010, v. 46 n. 3, p. 610-614 How to Cite?
AbstractThis paper revisits the problem of stability analysis for linear discrete-time systems with time-varying delay in the state. By utilizing the delay partitioning idea, new stability criteria are proposed in terms of linear matrix inequalities (LMIs). These conditions are developed based on a novel Lyapunov functional. In addition to delay dependence, the obtained conditions are also dependent on the partitioning size. We have also established that the conservatism of the conditions is a non-increasing function of the number of partitions. Numerical examples are given to illustrate the effectiveness and advantage of the proposed methods. © 2009 Elsevier Ltd. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/157055
ISSN
2015 Impact Factor: 3.635
2015 SCImago Journal Rankings: 4.315
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorMeng, Xen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorDu, Ben_US
dc.contributor.authorGao, Hen_US
dc.date.accessioned2012-08-08T08:45:08Z-
dc.date.available2012-08-08T08:45:08Z-
dc.date.issued2010en_US
dc.identifier.citationAutomatica, 2010, v. 46 n. 3, p. 610-614en_US
dc.identifier.issn0005-1098en_US
dc.identifier.urihttp://hdl.handle.net/10722/157055-
dc.description.abstractThis paper revisits the problem of stability analysis for linear discrete-time systems with time-varying delay in the state. By utilizing the delay partitioning idea, new stability criteria are proposed in terms of linear matrix inequalities (LMIs). These conditions are developed based on a novel Lyapunov functional. In addition to delay dependence, the obtained conditions are also dependent on the partitioning size. We have also established that the conservatism of the conditions is a non-increasing function of the number of partitions. Numerical examples are given to illustrate the effectiveness and advantage of the proposed methods. © 2009 Elsevier Ltd. All rights reserved.en_US
dc.languageengen_US
dc.publisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/automaticaen_US
dc.relation.ispartofAutomaticaen_US
dc.subjectAsymptotic Stabilityen_US
dc.subjectDelay Systemsen_US
dc.subjectDiscrete-Time Systemsen_US
dc.titleA delay-partitioning approach to the stability analysis of discrete-time systemsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.automatica.2009.12.004en_US
dc.identifier.scopuseid_2-s2.0-77549085614en_US
dc.identifier.hkuros179613-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-77549085614&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume46en_US
dc.identifier.issue3en_US
dc.identifier.spage610en_US
dc.identifier.epage614en_US
dc.identifier.isiWOS:000276580900018-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridMeng, X=22735068600en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridDu, B=25823711000en_US
dc.identifier.scopusauthoridGao, H=7402971422en_US
dc.identifier.citeulike6405955-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats